Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Distance graphs and sets of positive upper density in $\mathbb{R}^d$

Neil Lyall and Ákos Magyar

Vol. 13 (2020), No. 3, 685–700
Abstract

We present a refinement and sharp extension of a result of Bourgain on finding configurations of k + 1 points in general position in measurable subset of d of positive upper density whenever d k + 1 to all proper k-degenerate distance graphs.

PDF Access Denied

We have not been able to recognize your IP address 100.28.2.72 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
distance graphs, uniformity norms, geometric Ramsey theory
Mathematical Subject Classification 2010
Primary: 11B30
Milestones
Received: 23 March 2018
Revised: 11 January 2019
Accepted: 13 March 2019
Published: 15 April 2020
Authors
Neil Lyall
Department of Mathematics
The University of Georgia
Athens, GA
United States
Ákos Magyar
Department of Mathematics
The University of Georgia
Athens, GA
United States